# SDR CALA2025102210418

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 79,479 hours, 29,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004215
- Part serial: 29256030120
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN  FLASHLIGHT INOP AFT AC LEFT INBOARD FLASHLIGHT HOLDER TESTER IS INOP. REQUEST MEL 2512A. MEL 2512A APPROVED BY TOMC. DDP CW MEL APPLIED COULD NOT DUPLICATE, AFT FLASHLIGHT OPS CHKS GOOD.
